# SDR ASAA2014081408853

- Difficulty date: August 14, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,409 hours, 7,891 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE MESSAGE 73-31372.  UPPER EGT SECTORS READING HIGH FLT LEG 2.  ACFT GROUNDED.  RAN ENGINES AT GROUND IDLE 5 MINUTES TO STABILIZE.  ACCESSED T49.5 INPUT SCREEN ON CDU.  VERIFIED NO FLUCTUATING.  STOPPED ENGINES.  VERIFIED SECTOR 1 AND 4 T49.5 PARAMETER WAS NOT MORE THAN 100 DEGREES ABOVE SECTOR 2 AND 3. IAW FAULT ISOLATION MANUAL, NO FAULTS NOTED. ALSO PERFORMED EEC TEST, TASK  73-21-00-700-804-FOO. NO FAULTS FOUND.
